| Catalog Number |
305210 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd syringe oral 3ml amber contained foreign matter.Syringe oral 3ml amber.Syringe printing defects quantity: 10.Plunger rubber stoper defects quantity: 4.Scratch on syringe quantity: 2.External surface.Contamination quantity: 1.Adhered foreign matter quantity: 1.